Lemsip Cold & Flu Lemon sachetsárelieve the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.
Suffering from cold or flu can be both physically and emotionally draining. But a soothing hot Lemsip Cold & Flu Lemon drink will help provide effective cold and flu relief to leave you feeling stronger. Maintaining your fluid levels is important in the battle against all of those symptoms like sore throats, headaches and fever.
Lemsip Cold & Flu Lemon sachets include two active ingredients, paracetamol (650mg) and phenylephrine hydrochloride (10mg). Paracetamol is a well-known pain killer (analgesic) that helps relieve aches, pains, sore throats and fever associated with colds and flu, while Phenylephrine Hydrochloride (nasal decongestant) reduces the feeling of congestion and production of mucus, helping to relieve a blocked nose.
For oral use. Dissolve 1 sachet in a mug of hot but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener. Adults and children 12 years and over: Dose may be repeated in 4 to 6 hours. Do not take more than four sachets in a total of 24 hours. Not suitable for children under the age of 12 years.
(per sachet): Paracetamol 650mg. Phenylephrine Hydrochloride 10mg. Also contains: Sucrose. Aspartame.
Suitable For adults and children over the age of 12 years.
Not suitable for children under the age of 12 years. Do not take more than four sachets in a total of 24 hours. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult a medical practitioner. Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure. Store below 25¦C in a dry place. Keep out of the reach and sight of children.